# SDR ASAA2016072617528

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 52,176 hours, 23,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE AREA LIGHT IS INOPERATIVE AT SEAT ROWS 24 AND 25ABC. ACFT GROUNDED.  REPLACED THE LAMPS IAW AMM 33-51-03-960-801. OPS CHECKED GOOD.
